# SDR 2008UALA02995

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 37,826 hours, 4,551 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CART STATION 504 HAD SMOKE - SPARKS FROM PIGTAIL, 503-505 402 ALSO GOT HOT.  FOUND BENT PIN IN PIG TAIL AND FAULTY SPRING REEL.  REPLACED PIGTAIL ELECTRIC CABLE CHECK GOOD. REPLACED SPRING REEL OP CHECKED GOOD.  ACFT OK FOR SERVICE
